# SDR QXEA2024031100056

- Difficulty date: March 11, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 18,141 hours, 11,573 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Probe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC SHOCKS FELT WHEN RUNNING HAND ON SKIN OF AIRCRAFT UNDER AIR DATA PROBES. REMOVED FROM SERVICE. COMPLIED WITH MCN E240028-01, A/C NO LONGER SHOCKING. RETURNED TO SERVICE.
